Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An example of nonexcisiveness in sheaf cohomology


Author: Satya Deo
Journal: Proc. Amer. Math. Soc. 47 (1975), 501-503
MSC: Primary 55B30
DOI: https://doi.org/10.1090/S0002-9939-1975-0380772-0
MathSciNet review: 0380772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed to show that the conditions of tautness, besides others, imposed on spaces in a result on $ \phi $-excisive couples obtained by Bredon [1] are needed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B30

Retrieve articles in all journals with MSC: 55B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380772-0
Keywords: Sheaves, family of supports $ \phi $, $ \phi $-tautness
Article copyright: © Copyright 1975 American Mathematical Society